# SDR DL76L021339

- Difficulty date: November 18, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 25,223 hours, 3,977 cycles
- Engine: Pwa PW4060
- Engine time: 46,566 hours, 7,096 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 46,566 hours, 7,096 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM ATL, NR 1 ENGINE COMPRESSOR STALLED AFTER FLYING THROUGH THE JETWASH OF A DEPARTING 737.  F/A'S AND PAX REPORTED SEEING A FLASH OUTSIDE OF THE A/C ON THE LEFT SIDE.  BROUGHT A/C BACK TO ATL AS A PRECAUTION.  REPLACED NR 1 ENGINE.
